# SDR SWAA2022063023137

- Difficulty date: June 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 32,312 hours, 14,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHT ABOVE SEAT 8ABC AND 12ABC INOP AND LEFT FWD EMERGENCY EXIT DOOR LIGHT INOP (OUTSIDE) / [01] R&R M2335 BATTERY PACK AND CHARGER PER AMM 33-51-06. OPS CHECK GOOD
